Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Maximal sets of orthogonal measures are not analytic


Authors: David Preiss and Jan Rataj
Journal: Proc. Amer. Math. Soc. 93 (1985), 471-476
MSC: Primary 28A33; Secondary 60B05
MathSciNet review: 774005
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: By proving the theorem given in the title we answer a question posed by D. Mauldin at the conference on Measure Theory held in Oberwolfach in 1981.


References [Enhancements On Off] (What's this?)

  • [1] K. Kuratowski, Topology I, Academic Press, New York and London, 1968.
  • [2] D. Mauldin, D. Preiss and H. v. Weizsäcker, A survey of problems and results concerning orthogonal transition kernels, Measure Theory (Proc. Conf., Oberwolfach, 1981), Lecture Notes in Math., Vol. 945, Springer-Verlag, New York, 1982.
  • [3] John C. Oxtoby, Measure and category, 2nd ed., Graduate Texts in Mathematics, vol. 2, Springer-Verlag, New York, 1980. A survey of the analogies between topological and measure spaces. MR 584443 (81j:28003)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A33, 60B05

Retrieve articles in all journals with MSC: 28A33, 60B05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0774005-7
PII: S 0002-9939(1985)0774005-7
Article copyright: © Copyright 1985 American Mathematical Society